# SDR C2XA07BT031

- Difficulty date: March 18, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- Aircraft time: 9,001 hours, 4,744 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EWR FLT 3084 LOG SQUAWK FLAP FAIL DURING APPROACH.  LUBRICATED ALL 8 FLAP SCREW JACK ACTUATORS IAW EMB145XR AMM 27-51-00 AND REMOVED AND REPLACED FLAP SELECTOR LEVER IAW EMB145XR AMM 27-53-03.  OPS CHECK FLAP SYSTEM.  NO FAULT FOUND.
